# SDR EVA001

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N405EV
- Make and model: Boeing 747-45E
- Aircraft serial: 27142
- Aircraft time: 38,061 hours, 6,243 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Balance Weight
- Part number: 65B5730006
- Part serial: 000992
- Condition: Detached
- Part time: 38,061 hours, 6,243 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, Z
- Precautionary procedure: K

## Discrepancy

1. DURING C10 CHECK FOUND R/H HORIZONTAL STABLIZER PANEL BROKEN.2. AFTER INSPECTION FOUND R/H OUTBOARD ELEVATOR SUPPORT RIBS OF BALANCE WEIGHT FALLING DOWN AND DAMAGED TO THE ELVATOR PANEL.3. REPLACE THE R/H OUTBOARD ELEVATOR PER BOEING AMM 27-31-01.CONDITION BACK TO NML.
